Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On independent group characters

Author: D. A. Edwards
Journal: Bull. Amer. Math. Soc. 65 (1959), 352-354
MathSciNet review: 0106962
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Anzai and S. Kakutani, Bohr compactifications of a locally compact abelian group I and II, Proc. Imperial Academy, Tokyo, vol. 19 (1943) pp. 476-480; 533-539. MR 15122
  • 2. S. B. E. Bundgaard, Über die Werteverteilung der Charaktere Abelscher Gruppen, Mat.-Fys. Medd. Danske Vid. Selsk. vol. 14 (1936-1937) no. 4.
  • 3. N. Kolmogorov, Foundations of the theory of probability (translation of the German original of 1933), New York, 1950.
  • 4. L. S. Pontrjagin, Topologische Gruppen I and II (translation of the Russian second edition of 1954), Leipzig, 1957-1958. MR 86265

Additional Information


American Mathematical Society